# SDR P5CA2022012800031

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 82,336 hours, 13,903 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW O/B MID FLAP CTR L/E FOUND DELAMINATION (127" TO I/B)( REPAIRED WITH COMPOSITE HOT BOND METHOD AS PER SRM 51-70-07 PAR 5A  )
